# SDR IXXA05SMN84S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fusleage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, MLG W/W FRAME FITTING CORRODED, STA 960.000 L-24.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-1-0 PG 1, DC-8 SRM 53-2-0 FIG. 8 (SHEET 1),  EO SEMAN # 2005845 DATE 06-27-05. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PG 17, 18, FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F (SHEET 3) PAGE 2P. REMOVED CORRODED FRAME FITTING IAW DC-8 SRM 51-1-20D PG 21. FAB`D FRAME FITTING (NEW) (ALCLAD 7075 T6 51) IAW DWG DOUGLAS NR 3647117,  EO SEMAN # 2005842. PERFORMED HEAT TREATMENT IAW DC-8 SRM 51-1-1 PG 1, 13, 17.  PERFORMED NDT INSPECT IAW DC-8 SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA, NEW FRAME FITTING IAW DC-8 SRM 51-1-8B. TRIMMED OUT NEW FITTING TO INSTALL IAW DC-8 SRM 53-2-0 FIG 8 (SHEE
